Fixed Drug Eruption due to Iopromide (Ultravist^ⓡ)
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
A 69-year-old male presented with several painful erythematous patches on both palms and trunk several days after receiving iopromide (Ultravist^ⓡ, Shering, Berlin, Germany). A fixed drug eruption (FDE) due to iopromide was suspected clinically. However, at that time, the patch test with iopromide at the lesion site gave negative results. Three years later, the patient was mistakenly administered iopromide again and patches with vesicles recurred on the same sites as well as on the genitalia. This episode was repeated once again after 1 year. In all episodes, the skin lesion resolved after application of topical steroids. Although a patch test with iopromide was negative in our case, we made a diagnosis of FDE due to iopromide because the skin lesions occurred again at the previously involved area after re-exposure to iopromide. To date, only three cases of FDE caused by non-ionic monomers have been documented in the English literature. Herein, we report on an interesting case of FDE caused by iopromide. (Ann Dermatol 23(S1) S33∼S35, 2011)
Abstract
A 69-year-old male presented with several painful erythematous patches on both palms and trunk several days after receiving iopromide (Ultravist^ⓡ, Shering, Berlin, Germany). A fixed drug eruption (FDE) due to iopromide was suspected clinically. However, at that time, the patch test with iopromide at the lesion site gave negative results. Three years later, the patient was mistakenly administered iopromide again and patches with vesicles recurred on the same sites as well as on the genitalia. This episode was repeated once again after 1 year. In all episodes, the skin lesion resolved after application of topical steroids. Although a patch test with iopromide was negative in our case, we made a diagnosis of FDE due to iopromide because the skin lesions occurred again at the previously involved area after re-exposure to iopromide. To date, only three cases of FDE caused by non-ionic monomers have been documented in the English literature. Herein, we report on an interesting case of FDE caused by iopromide. (Ann Dermatol 23(S1) S33∼S35, 2011)
참고문헌 (7)
- Shear NH, "Cutaneous reactions to drugs. In Fitzpatrick’s dermatology in general medicine. 7th ed", pp.359~360 (2007), New York, USA: McGraw-Hill
- Böhm I, "Fixed drug eruption induced by an iodinated non-ionic X-ray contrast medium: a practical approach to identify the causative agent and to prevent its recurrence", Eur Radiol, 17, pp.485~489 (2007)
- Christiansen C, "X-ray contrast media--an overview", Toxicology, 209, pp.185~187 (2005)
- Watanabe H, "Multiple fixed drug eruption caused by iomeprol (Iomeron), a nonionic contrast medium", Dermatology, 198, pp.291~294 (1999)
- Webb JA, "Members Of The Contrast Media Safety Committee of The European Society of Urogenital Radiology. Late adverse reactions to intravascular iodinated contrast media", Eur Radiol, 13, pp.181~184 (2003)
- Schick E, "Delayed hypersensitivity reaction to the non-ionic contrast medium iopromid", Contact Dermatitis, 35, pp.312~ (1996)
- Yamauchi R, "Fixed drug eruption caused by iopamidol, a contrast medium", J Dermatol, 24, pp.243~245 (1997)
